# SDR P2EA00161

- Difficulty date: April 28, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND STUB BEAM WEB BS 639 LBL 62 WL 204, WITH CRACK.  L = 1.125 INCH.  REPAIRED STUB BEAM WEB BS 639 LBL 62 WL 204,  IAW BOEING SB 737-53-1061, REV 4 DATED 7-16-92 SECTION III, PART III.  SEE COOPESA WO NR N10316-1-245, AND VAM 100-785.  (X)
